American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53.1X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Bertram Kostant. Holonomy and the Lie algebra of infinitesimal motions of a Riemannian manifold . Trans. Amer. Math. Soc. 80 (1955) 528-542. MR 0084825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Hsien-Chung Wang and Kentaro Yano. A class of affinely connected spaces . Trans. Amer. Math. Soc. 80 (1955) 72-92. MR 0073254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shigeo Sasaki and Morikuni Goto. Some theorems on holonomy groups of Riemannian manifolds . Trans. Amer. Math. Soc. 80 (1955) 148-158. MR 0074872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Louis Auslander. On curvature in Finsler geometry . Trans. Amer. Math. Soc. 79 (1955) 378-388. MR 0071833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1